Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HCV treatment
Feb 10, 2010

Dear Dr.Barbar: As per my last question dated 12th December 2009 regarding the treatment of HCV-3a through Pegasus and Ribaverine,You told me to get PCR RNA after 4 or five injections.I got the test result and it showed that the PCR RNA is now zero (<50iu/ml)but ALT is around 80 whereas previously before the start of treatment viral load was almost 7 million. I went to my Doctor for further advice and he told me that the treatment will be continued by another five months. As a mater of fact that yesterday i got seventh shot and now the after effect of injections are worst as i'm feeling nousea and fever ,upset stomach continuous fatigue and muscles pain. Dr.please suggest me something regarding to overcome the effect of treatment. regards Omar Farooq

Response from Dr. McGovern

Acetominophen for headaches and fever and compazine for nausea usually help a lot.

Congratulations on your fabulous result. Keep up the treatment as long as possible for a cure.



Previous
Medical Assistant Student Possibly expose Hep B
Next
Hep B and Baraclude

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement